Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Having ulcer in mouth and not able to swallow. On nutrolin B. Started itching in hands and legs. Concerned

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 1945 Questions
my daughter was complaining of an ulcer in her mouth and not able to swallow. I gave her nutrolin B. this is in addition to bevon and asthafen as prescribed by my doctor which she was asked to take for 6 weeks. i thought nutrolin is for vitaminB complex and now she has been complaining of itches in her leg and hands. I suspect this is because of nutrolin B. she has not been able to sleep well. she is 5 years old.she has been constantly scratching her legs. I applied olimessa bath oil, then Zocon powder, then saibol. pls help
Posted Fri, 26 Oct 2012 in Infections
Answered by Dr. R.A. Singh 4 hours later

Thanks for the query.

Mouth ulcers commonly occur due to poor oral hygiene in addition to many clinical conditions like infections.

You have mentioned that your daughter is having itching on her legs and hands. I would like few other details to be able to answer this query better.
1. Please mention if there are rashes on her legs/hands.
2. Is she has / had episodes of fever also?

Many viral infections such as measles, chickenpox, etc., can cause itchy rash. This needs to be ruled out.

I understand you mentioned your daughter had the itching after using medications, however nutrolin B that contains Vitamin B and lactobacillus, bevon (also a nutritional supplement containing multivitamins and some minerals) and asthafen that contains Ketotifen - a type of antihistamine used in the treatment of asthmatic attacks and rhinitis are unlikely to cause itching - either by allergies or the drug per se.

It is advisable to contact her pediatrician for careful examination. Infections need to be ruled out at the earliest.

Hope this answers your query. Should you have any other concerns, I will be glad to help.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor